Optimal designs for choice experiments with asymmetric attributes

Elsevier Science Bv
Publication Type:
Journal Article
Journal Of Statistical Planning And Inference, 2005, 134 (1), pp. 288 - 301
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000850.pdf749.85 kB
Adobe PDF
In this paper we establish the form of the optimal design for choice experiments in which attributes need not have the same number of levels for testing main effects only, when there are k attributes, and all choice sets are of size m. We give a construc
Please use this identifier to cite or link to this item: